Need some advice

Home The Candida Forum Candida Advice Need some advice

This topic contains 3 replies, has 2 voices, and was last updated by  Able900 7 years, 2 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #74130

    charlie1
    Member
    Topics: 8
    Replies: 15

    Hi Everyone!

    I had a food intolerance test nearly a year ago and apart from certain foods it listed it mentioned candida. I then started to cut out all the problem foods it mentioned and sticking to a certain diet I noticed improvements. The improvements came after about a week into the diet but that first week I noticed that things seemed worse as I had quite noticeable stomach discomfort. Even though I had stomach or abdomen discomfort before – this was quite different. Unfortunately I found I strayed back to problem foods again and the certain symptoms came back and this happened and few times last year as I went back and forth between the safe versus problem foods. The main thing I noticed was that every time I managed to stay on the safe foods I noticed this first week where I would feel worse before feeling amazing like I never hadn’t felt in years.

    As I say I’ve gone back and forth between feeling good and bad but I’ve always known if I can go back to the safe foods then I’ll be ok – That is until about two months ago. I took a supplement called pau d’arco and ever since then things have been up and down massively, I mainly have constant stomach/abdomen discomfort abit like before when starting the safe diet, but now it seems constant. I have constantly been staying on the safe diet since this time as well.

    Just to mention my worst symptom was constant exhaustion/fatigue before starting the diet and that completely vanished after the first week of starting.

    Also – my doctor and others including a gastroenterologist have told me that it’s IBS – I’ve also had endoscopy – they say the same but I’m not completely convinced.

    I would like to ask – Is this symptom of feeling worse before feeling better a sign of DIE-OFF?

    could it be that I’m just experiencing a much longer and worse period of DIE-OFF now as compared to before after taking that supplement?

    And has anyone used pau d’arco before? – it’s a South American tree bark known for it’s anti-yeast and inflammation properties.

    Any comments, thoughts, suggestions well received – Thankyou.

    #74140

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, and welcome to the forum. I’ll post my comments to your message below.

    I took a supplement called pau d’arco and ever since then things have been up and down massively, I mainly have constant stomach/abdomen discomfort a bit like before when starting the safe diet, but now it seems constant. I have constantly been staying on the safe diet since this time as well.

    Pau d’arco in tea or herbal form comes with a couple of side effects. Number one to be concerned about is the blood thinner effect which it presents. So if you’re taking this, you don’t want to cut yourself badly or have surgery.
    Other side effects are stomach problems such as nausea and diarrhea. Sure it’s a fairly good antifungal, but so are lots of other safer supplements. These are the reasons you won’t find it on our protocol here on the forum.

    I would like to ask – Is this symptom of feeling worse before feeling better a sign of DIE-OFF?

    Yes it is, but there are lots of products that can cause die-off; and the die-off can be controlled very easily. Just read the post below.
    http://www.thecandidadiet.com/forum/yaf_postsm11590_Molybdenum-and-Dieoff-Symptoms.aspx#post11590

    could it be that I’m just experiencing a much longer and worse period of DIE-OFF now as compared to before after taking that supplement?

    Yes, that’s possible, but again, it can be easily controlled.

    And has anyone used pau d’arco before? – it’s a South American tree bark known for it’s anti-yeast and inflammation properties.

    It’s the opinion of many people that the attributes of pau d’arco are not worth the risks, and that’s especially true when you consider the fact that the same attributes are available in other supplements but without the side effects.

    The protocol that most of the members are using is linked below.
    http://www.thecandidadiet.com/forum/yaf_postst1334_From-Able-and-Raster-The-Protocol.aspx

    Able

    #74267

    charlie1
    Member
    Topics: 8
    Replies: 15

    Hi Able,

    Thanks for your reply, I just wanted to explain a bit more about the symptoms. I’ve been getting the stomach discomfort quite a bit after eating and quite noticeably in the mornings. Is this a normal sign of DIE-OFF?

    Many Thanks

    #74274

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    charlie1 wrote: Is this a normal sign of DIE-OFF?

    “Stomach discomfort” is a normal occurance during every stage of a Candida albicans infestation. In other words, if you have the infestation you can’t attribute stomach problems in general to any one thing connected to Candida as it’s really impossible to know exactly why it’s happening at any given time other than to say simply that the Candida is causing it.

    According to the research and talking with hundreds of people online about the infestation, my guess is that at least 99.99% of sufferers experience some type of stomach problems during the infestation. So to answer your question, yes.

    Able

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Need some advice’ is closed to new replies.